# SDR 20010222CW004

- Difficulty date: December 17, 2000
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N2054N
- Make and model: Beech V35B
- Aircraft serial: D10196
- Engine: Cont IO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 63815416
- Part serial: H3078338
- Condition: Leaking
- Location: Back Of Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT SMELLED SMOKE IN COCKPIT AND RETURNED TO AIRPORT.  UPON INSPECTION, FOUND ENGINE DRIVEN FUEL PUMP TO BE LEAKING BETWEEN CASE HALVES.  NO HEAT RELATED DAMAGE TO ENGINE AREA WAS NOTED.
